# SDR CWQ2002F00003

- Difficulty date: August 5, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Engine: Allsn AE3007C
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: 676031217
- Condition: Frozen
- Location: Push/Pull Tube
- Part time: 3,161 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEELS ABNORMALLY STIFF.  AILERON CONTROL FEELS NORMAL.  CONTROL CHECKS NORMAL.  ELEVATOR FEELS SIMILAR TO MANUAL REVISION MADE IN SIMULATOR.  TROUBLESHOOT ELEVATOR SYSTEM.  FOUND COPILOT PUSH/PULL TUBE AFT/BELOW COCKPIT PEDESTAL, BUSHINGS FROZE, REPLACED BUSHINGS.
